VoyForums

VoyUser Login optional ] [ Contact Forum Admin ] [ Main index ] [ Post a new message ] [ Search | Check update time | Archives: 12345678910 ]


[ Next Thread | Previous Thread | Next Message | Previous Message ]

Date Posted: 08:44:03 07/27/06 Thu
Author: Crockett
Subject: Re: Can cortisone cause TE spike?
In reply to: Crockett 's message, "Re: Can cortisone cause TE spike?" on 08:23:57 07/27/06 Thu

>>One possible explination could be cortisone pain
>>medication causing a raise in the TE level, I think he
>>is cleared for Cort.
>
>
>FWIW John Eustice said it is possible during his ESPN
>interview. I haven't done any research.

Hey, whose pretending to be me? Your second sentence was spot on, but the first contained too much information to be credible.

[ Next Thread | Previous Thread | Next Message | Previous Message ]


Replies:


VoyUser Login ] Not required to post.
Post a public reply to this message | Go post a new public message
Message subject (required):

Name (required):

  Expression (Optional mood/title along with your name) Examples: (happy, sad, The Joyful, etc.) help)

  E-mail address (optional):

* Type your message here:

Choose Message Icon: [ View Emoticons ]

Notice: Copies of your message may remain on this and other systems on internet. Please be respectful.

[ Contact Forum Admin ]


Forum timezone: GMT-8
VF Version: 3.00b, ConfDB:
Before posting please read our privacy policy.
VoyForums(tm) is a Free Service from Voyager Info-Systems.
Copyright © 1998-2012 Voyager Info-Systems. All Rights Reserved.